# SDR SWAA2022012884618

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. ANGLE CRACKED @ STA 500C LBL ''26. / REMOVED AND REPLACED FWD CARGO ANGLE CLIP AT STA 500 C LBL26 FWD OF FRAMW I/A/W 737-700 SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 REV. B
